# SDR 96ZZZM1066

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND .5 INCH CRACK IN WHEEL WELL, AFT END OF KEEL BEAM AT GEAR DOOR PIN HINGE LOCKPLATE, RLMG.  REPAIRED PER SRM 53-04, FIGURE 42, SHEET 3.
